# SDR SWAA2022030303362

- Difficulty date: February 8, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727 TO 767; RBL 21; Z-ANGLE HAS CORROSION / REMOVED AND EVALUATED CORROSION. ORIGINAL THICKNESS .040' LOSS OF .015' WITH .025' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT CARGO RH Z-ANGEL STA 727-767 PER SRM 51-40-02-0G-0 AND DWG 146A7502 REV A
